# SDR USAASB00191

- Difficulty date: July 17, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door Seal
- Part number: 10608215
- Condition: Blown
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1080 - CLIMBING THROUGH FL190 OUT OF TPA, THE CABIN ALTITUDE WARNING HORN SOUNDED AS AIRCRAFT FAILED TO PRESSURIZE IN AUTO OR STANDBY MODE.  OUTFLOW VALVE INDICATED CLOSED.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND A BLOWN SEAL AT THE E/E COMPARTMENT DOOR.  REMOVED AND REPLACED DOOR SEAL.  PRESSURIZED AIRCRAFT.  LEAK CHECK OF DOOR AND PRESSURIZATION CHECK GOOD.  (M)
